Alert archive / New York / Special Weather Statements in 2016
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Mar 16, 2016, 9:59 PM EDT for Ontario County, Wayne County, New York. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 16, 2016, 9:59 PM EDT (01:59 UTC)
- Expired
- Mar 16, 2016, 10:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Buffalo, NY
Counties Ontario County, NY, Wayne County, NY
The radar
The Ft Drum radar (KTYX), 121 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 2.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1684 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
958
WWUS81 KBUF 170159
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
959 PM EDT WED MAR 16 2016
NYZ003>005-013-014-170230-
ONTARIO-LIVINGSTON-WAYNE-MONROE-NORTHERN CAYUGA-
959 PM EDT WED MAR 16 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LIVINGSTON...
SOUTHEASTERN MONROE...NORTHERN ONTARIO...CAYUGA AND WAYNE COUNTIES...
AT 959 PM EDT...A STRONG THUNDERSTORM WAS NEAR LIMA...OR 13 MILES
WEST OF CANANDAIGUA...MOVING NORTHEAST AT 55 MPH.
WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CANANDAIGUA...FAIR HAVEN BEACH STATE PARK...NEWARK...MARION...
LYONS...PALMYRA...VICTOR...HONEOYE FALLS...BRISTOL AND LIMA.
THIS INCLUDES INTERSTATE 90 BETWEEN EXITS 45 AND 40.
LAT...LON 4290 7769 4328 7708 4327 7703 4327 7695
4330 7690 4331 7678 4334 7672 4332 7672
4333 7670 4313 7647 4311 7647 4310 7650
4304 7649 4303 7653 4301 7696 4292 7697
4274 7764
TIME...MOT...LOC 0159Z 239DEG 49KT 4287 7754
$$
RSHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Mar 16, 9:18 PM EDT, 41 minutes earlier.
Area forecast discussion, Mar 16, 9:18 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
918 PM EDT WED MAR 16 2016
.SYNOPSIS...
SCATTERED SHOWERS WILL RETURN TO THE REGION ON THURSDAY AS A DEEP
STORM SYSTEM OVER THE UPPER GREAT LAKES WILL DRIFT BY TO OUR
NORTH. THIS SYSTEM WILL EVENTUALLY DRAG A FAIR STRONG COLD FRONT
ACROSS THE FORECAST AREA LATE THURSDAY NIGHT AND FRIDAY. NOTABLY
COLDER AIR IN ITS WAKE WILL SEND TEMPERATURES BELOW NORMAL FOR
FRIDAY INTO NEXT WEEK.
&&
.NEAR TERM /THROUGH THURSDAY/...
WHILE FAIR WEATHER WILL RETURN TO MOST OF THE REGION TONIGHT...
A FEW SHOWERS AND THUNDERSTORMS WILL DEVELOP FROM THE GENESEE
VALLEY EASTWARD. THIS RELATIVELY WEAK AND SPOTTY CONVECTION WILL
BE PRODUCED AS A RESULT OF A 50KT LOW LEVEL JET CROSSING THE
REGION WITHIN A CONDITIONALLY UNSTABLE AIRMASS. THE 00Z KBUF
SOUNDING INDICATED FAIRLY STEEP LAPSE RATES THROUGH H7...WITH
ELEVATED CAPES IN EXCESS OF 200 J/KG. THIS ACTIVITY WILL WEAKEN
AND DISSIPATE BY 06Z...AFTER WHICH TIME WE WILL EXPERIENCE A
VERY SHORT LIVED PERIOD OF FAIR WEATHER. IN TERMS OF TEMPS
TONIGHT...A SLIGHTLY COOLER AIRMASS WILL ALLOW THE MERCURY TO
SETTLE INTO THE UPPER 30S AND LOWER 40S.
ON THURSDAY...A MATURE STACKED STORM SYSTEM OVER THE UPPER GREAT
LAKES WILL 'OPEN UP' AND DRIFT TO THE EAST ACROSS ONTARIO TO THE
OTTAWA VALLEY. WEAK SHORTWAVES CIRCULATING AROUND THIS WEAKENING
SYSTEM WILL COMBINE WITH A DEEP CYCLONIC FLOW TO ENCOURAGE THE
DEVELOPMENT OF SCATTERED SHOWERS...ALTHOUGH THE VAST MAJORITY OF
THE DAY AND A LARGE PERCENTAGE OF THE AREA WILL BE PCPN FREE. THE
PRESENCE OF A LAKE SHADOW DOWNWIND OF LK ERIE SHOULD MINIMIZE...
OR AT LEAST DELAY...THE POTENTIAL FOR SHOWERS FOR A LARGE PORTION
OF THE IAG FRONTIER.
OF GREATER CONCERN ON THURSDAY WILL BE THE RISK FOR STRONG WINDS.
A 40 TO 50 KT LOW LEVEL JET WILL ROUND THE BASE OF THE SUPPORTING
MID LEVEL TROUGH AS IT MAKES ITS WAY ACROSS OUR REGION...AND WITH
LAPSE RATES OF AT LEAST 8 DEG C/KM FORECAST THROUGH H7...THERE
SHOULD BE ENOUGH DIURNALLY DRIVEN MIXING TO ALLOW A LARGE PORTION
OF THESE WINDS TO MAKE IT TO THE SFC. A WIND ADVISORY HAS ALREADY
BEEN ISSUED FOR ALL OF WESTERN NEW YORK (WEST OF ONTARIO CO). WILL
ADD NIAGARA COUNTY TO THIS ADVISORY...AS WIND GUSTS SHOULD NOT BE
NOTABLY DIFFERENT FOR THAT AREA.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
LOW PRESSURE WILL TRACK FROM SOUTHERN QUEBEC AND ACROSS MAINE
THURSDAY NIGHT WHICH WILL DROP A COLD FRONT ACROSS THE REGION.
INITIALLY THERE WILL JUST BE PATCHY RAIN SHOWERS LEFT OVER FROM
CONVECTION AND MOISTURE FROM THURSDAY AFTERNOON. HOWEVER A STEADIER
LINE OF SHOWERS WILL DROP SOUTH ACROSS THE REGION LATE THURSDAY
NIGHT. A STRONG MODEL CONSENSUS SUPPORTS A ROUND OF PRECIPITATION
WITH CATEGORICAL POPS. TEMPERATURE WILL DROP AS THIS OCCURS...WITH
RAIN SHOWERS EXPECTED TO CHANGE OVER TO SNOW SHOWERS BY DAYBREAK
FRIDAY. THERE WILL BE COLD AIR ADVECTION DURING THE DAY
FRIDAY...WITH 850MB TEMPERATURES FALLING TO ABOUT -15C FRIDAY
EVENING. THIS IS COLD ENOUGH TO PROVIDE AT LEAST SOME LAKE
ENHANCEMENT...WITH THE NORTHERLY POST-FRONTAL FLOW CAUSING SOME
UPSLOPING. IN ADDITION...THE BACK OF A TROUGH AXIS WILL DROP ACROSS
THE REGION WHICH MAY PROVIDE A LITTLE EXTRA MOISTURE AND LIFT.
THIS WILL ALL RESULT IN MINOR SNOW ACCUMULATION IN MOST AREAS...WITH
THE EXCEPTION OF UPSLOPE REGION SUCH AS THE TUG HILL AND HIGHER
TERRAIN EAST OF LAKE ONTARIO. IN THESE LOCATIONS A FEW INCHES OF
SNOW IS POSSIBLE...WITH A DUSTING TO AN INCH ELSEWHERE. TEMPERATURES
ON FRIDAY WILL BE BELOW NORMAL...WITH HIGHS IN THE LOWER TO MID 30S.
LIGHT SNOW SHOWERS MAY LINGER INTO FRIDAY NIGHT...WITH THESE
EXPECTED TO END FRIDAY EVENING AS HIGH PRESSURE BUILDS INTO THE
LOWER LAKES AND THE SYNOPTIC SCALE AIRMASS BECOMES VERY DRY.
EXPECT CLEARING OVERNIGHT AS DRYING AND SUBSIDENCE TAKE HOLD. LOWS
WILL RANGE FROM THE LOW 20S ON THE LAKE PLAINS TO THE MID TEENS
ACROSS THE HIGHER TERRAIN OF THE SOUTHERN TIER AND NORTH COUNTRY.
HIGH PRESSURE WILL BUILD ACROSS THE REGION SATURDAY AND SATURDAY
NIGHT...WITH FAIR WEATHER BUT WINTER-LIKE TEMPERATURES. LOWS ON
SATURDAY NIGHT WILL FALL INTO THE TEENS AND LOWER 20S...WITH EVEN
COLDER TEMPERATURES IN THE SINGLE DIGITS POSSIBLE ACROSS THE NORTH
COUNTRY.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
ON SUNDAY A STORM SYSTEM WILL TRACK FROM THE CAROLINAS
NORTHEASTWARD ALONG THE EASTERN COASTLINE. THIS STORM WILL REMAIN
TO OUR EAST...HOWEVER THE PRESENCE OF AN UPPER LEVEL LOW OVER THE
EASTERN GREAT LAKES REGION MAY AID IN PULLING ENOUGH MOISTURE
WESTWARD FROM THIS SYSTEM TO BRING A SNOW SHOWER ACROSS THE INLAND
SOUTHERN TIER. THIS UPPER LEVEL TROUGH MAY BRING SNOW SHOWERS TO
THE REGION MONDAY...A COLD DAY WITH TEMPERATURES LINGERING IN THE
LOW TO MID 30S THROUGH THE DAY. SNOW ACCUMULATIONS WILL BE
MINOR...WITH GREATEST ACCUMULATION ACROSS THE HIGHER TERRAIN EAST
OF THE LAKES...WHERE SOME LAKE ENHANCE/LAKE EFFECT SNOW SHOWERS
WILL BE POSSIBLE.
TUESDAY HIGH PRESSURE WILL SQUEEZE ACROSS THE REGION...THIS FEATURE
BETWEEN A BROAD ATLANTIC STORM SYSTEM...AND ANOTHER DEVELOPING STORM
SYSTEM OVER THE NORTHERN PLAINS. AN EARLY SNOW SHOWER ACROSS EASTERN
ZONES TUESDAY...OTHERWISE DRY TUESDAY WITH PARTIAL SUNSHINE.
ON TUESDAY NIGHT AND WEDNESDAY THE GLOBAL MODELS INDICATE A WARM
FRONT IS LIKELY TO LIFT ACROSS THE EASTERN GREAT LAKES REGION. THIS
FRONTAL BOUNDARY WILL BRING CHANCES FOR EITHER RAIN OR SNOW TUESDAY
NIGHT AND INTO TUESDAY...COUPLED WITH WARMER AIR FLOODING NORTHWARD
ACROSS THE REGION. HIGHS WEDNESDAY COULD VERY WELL REACH INTO THE
50S...TO LOWER 60S.
&&
.AVIATION /01Z THURSDAY THROUGH MONDAY/...
WHILE THERE WILL BE A FEW LEFTOVER NUISANCE SHOWERS THROUGH ABOUT
02Z...VFR CONDITIONS WILL BE IN PLACE ACROSS ALL OF WESTERN AND
NORTH CENTRAL NEW YORK TONIGHT.
THE ONLY REAL ISSUE TO CONTEND WITH TONIGHT WILL BE THE RISK FOR
SOME LOW LEVEL WIND SHEAR...AS A 50KT LOW LEVEL JET BETWEEN 2-5K FT
WILL PUSH ACROSS THE REGION. THIS POTENTIAL HAZARD WILL ONLY BE FOR
THE FIRST HALF OF THE NIGHT...SO WILL KEEP LLWS IN THE TAFS THROUGH
06Z.
ON THURSDAY...WHILE CLOUDS WILL LOWER AND THICKEN WITH SOME SHOWERS
REDEVELOPING...MAINLY VFR CONDITIONS ARE EXPECTED. THE MAIN CONCERN
ON THURSDAY WILL BE STRENGTHENING SFC WINDS...WITH GUSTS TO 40 KTS
POSSIBLE DURING THE AFTERNOON.
OUTLOOK...
THURSDAY NIGHT AND FRIDAY...MVFR WITH AREAS OF IFR. RAIN SHOWERS
CHANGING TO SNOW SHOWERS LIKELY.
SATURDAY AND SUNDAY...MAINLY VFR.
MONDAY...CHANCE OF SNOW SHOWERS WITH A CHANCE OF MVFR/IFR.
&&
.MARINE...
GENTLE TO MODERATE SOUTHWESTERLIES WILL BE FOUND ACROSS THE LOWER
GREAT LAKES TONIGHT IN THE WAKE OF AN OCCLUDED FRONTAL SYSTEM...
BUT WINDS WILL FRESHEN ON THURSDAY. THE COMBINATION OF A TIGHTENING
SFC PRESSURE GRADIENT AND A STRONG LOW LEVEL JET WILL PUSH WINDS
TO 20-25 KTS ACROSS MUCH OF THE LOWER GREAT LAKES FOR THURSDAY INTO
THURSDAY EVENING. SMALL CRAFT ADVISORIES HAVE ALREADY BEEN ISSUED
FOR THE STRONGER WINDS AND ASSOCIATED BUILDING WAVES.
A STRONG COLD FRONT WILL THEN SETTLE SOUTH ACROSS THE REGION LATE
THURSDAY NIGHT AND FRIDAY MORNING. THIS WILL KEEP SCA CONDITIONS
INTACT FOR MOST AREAS WITH VEERING FRESH TO MODERATE WINDS WITHIN
A COLD ADVECTIVE REGIME ENCOURAGING WAVES IN EXCESS OF 4 FEET.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...WIND ADVISORY FROM NOON TO 7 PM EDT THURSDAY FOR NYZ001>003-
010>014-019>021-085.
MARINE...SMALL CRAFT ADVISORY FROM NOON TO 11 PM EDT THURSDAY FOR
LEZ020-040-041.
&&
SYNOPSIS...RSH
NEAR TERM...RSH
SHORT TERM...APFFEL
LONG TERM...THOMAS
AVIATION...RSH
MARINE...RSHHazardous weather outlook, Mar 16, 2:49 PM EDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 249 PM EDT WED MAR 16 2016 NYZ001-004>008-171900- NIAGARA-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- 249 PM EDT WED MAR 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK AND WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ002-003-010>014-019>021-085-171900- ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO- CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 249 PM EDT WED MAR 16 2016 ...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-171900- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 249 PM EDT WED MAR 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SMITH
In the hours before
Special weather statement, Mar 16, 4:19 PM EDT, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
419 PM EDT WED MAR 16 2016
NYZ021-162045-
ALLEGANY-
419 PM EDT WED MAR 16 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ALLEGANY COUNTY...
AT 419 PM EDT...A STRONG THUNDERSTORM WAS OVER WELLSVILLE...MOVING
NORTHEAST AT 55 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WELLSVILLE...ALFRED...ANDOVER...STANNARDS AND KNIGHT CREEK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4208 7812 4232 7774 4226 7774 4208 7775
4200 7804
TIME...MOT...LOC 2019Z 240DEG 49KT 4210 7797
RSHSpecial weather statement, Mar 16, 9:59 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
959 PM EDT WED MAR 16 2016
NYZ003>005-013-014-170230-
ONTARIO-LIVINGSTON-WAYNE-MONROE-NORTHERN CAYUGA-
959 PM EDT WED MAR 16 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LIVINGSTON...
SOUTHEASTERN MONROE...NORTHERN ONTARIO...CAYUGA AND WAYNE COUNTIES...
AT 959 PM EDT...A STRONG THUNDERSTORM WAS NEAR LIMA...OR 13 MILES
WEST OF CANANDAIGUA...MOVING NORTHEAST AT 55 MPH.
WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CANANDAIGUA...FAIR HAVEN BEACH STATE PARK...NEWARK...MARION...
LYONS...PALMYRA...VICTOR...HONEOYE FALLS...BRISTOL AND LIMA.
THIS INCLUDES INTERSTATE 90 BETWEEN EXITS 45 AND 40.
LAT...LON 4290 7769 4328 7708 4327 7703 4327 7695
4330 7690 4331 7678 4334 7672 4332 7672
4333 7670 4313 7647 4311 7647 4310 7650
4304 7649 4303 7653 4301 7696 4292 7697
4274 7764
TIME...MOT...LOC 0159Z 239DEG 49KT 4287 7754
RSHThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 4:24 AM EDT | Small Craft Advisory | BUF | 48 hr | |
| Mar 17, 12:48 PM EDT | Special Weather Statement | BUF | Lewis | 42 min |
| Mar 17, 1:24 PM EDT | Special Weather Statement | BUF | Lewis | 36 min |
| Mar 17, 6:39 PM EDT | Special Weather Statement | BUF | Erie | 36 min |
| Mar 17, 7:13 PM EDT | Special Weather Statement | BUF | Genesee | 62 min |
| Mar 17, 7:43 PM EDT | Special Weather Statement | BUF | Genesee | 47 min |
Nearby
Special Weather Statements in New York, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.